# SDR QXEA2019090300336

- Difficulty date: August 31, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N622QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000651
- Aircraft time: 6,804 hours, 3,958 cycles
- System (JASC): 2701 · Control Column Section
- Part: Damper
- Part number: 2124001401
- Condition: Low
- Location: Control Column
- Part time: 6,804 hours, 3,958 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT AND ON THE GROUND, FLIGHT CONTROLS FELT LIKE THEY WERE CATCHING AND A SOFT THUMP NOISE WAS HEARD. THE GRABBING WAS MORE PRONOUNCED WHEN CONTROLS MOVE FROM FORWARD TO AFT RIGHT AT THE NEUTRAL POSITION. REMOVED FROM SERVICE. CLEANED FLIGHT CONTROL POSITION SENSORS REF AMM 12-22-02-100-801A. NO HELP. INDUCED FCND MESSAGE. PERFORMED FCND RTS TEST REF AMM 27-00-00-070-801A. FAULT CLEARED. FOLLOWED FIM TASK 27-30-00-810-806-A STEPS 1-4 (G) (A). FOUND BOTH CONTROL COLUMN DAMPERS LOW. SERVICED BOTH DAMPERS IAW AMM TASK 12-21-16-801-A. PERFORMED ELEVATOR CONTROL SYSTEM OPS TEST IAW AMM TASK 27-30-00-710-801-A, OPS CHECK GOOD. NO FLIGHT CONTROL CATCHING OR NOISE HEARD. RETURNED TO SERVICE. NO PARTS REPLACED.
